# SDR SWAA2023081575985

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL TOP ANGLE BS 380-400 LBL 14 WL 208.<[01] REMOVED CRACKED INTERCOSTAL TOP ANGLE BS 380-400 LBL 14 WL 208 PER SRM 51-40-02-0G-0 4.E.; SRM 51-40-02-0G-0 7.D.(6) & BOEING DRAWING 143A5400.;[02] UPDATED MEASUREMENT TABLE;[03] UPON FURTHER INVESTIGATION PART HAS NO ALLOWABLE DAMAGE PER SRM 50-10-02-0G-0 STEP 9. AND WILL REQUIRE REPLACEMENT.;[04] UPON FURTHER INVESTIGATION PART HAS NO ALLOWABLE DAMAGE PER SRM 51-10-02-0G-0 STEP 9. AND WILL REQUIRE REPLACEMENT.;[05] VERIFIED CORRECTIVE ACTION ITEMS 1-4.;[06] RECEIVED; LOCATED AND DRILLED NEW ANGLE LOT # 1534988-1 CUSTOMER RO NO: 930122-SWA IAW SRM 51-40-05 AND DWG 143A5400 REV: A.;[07] VERIFIED CORRECTIVE ACTIONS 6 OK TO PRIMER AND CHEMICAL CONVERSION APPLICATION GIVEN;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW INTERCOSTAL TOP ANGLE BS 380-400 LBL 14 WL 08 IAW SRM 51-20-01 AND AMM 51-21-72-370-804;(OK TO INSTALL;[09] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 8 OK TO INSTALL INTERCOSTAL GIVEN;[10] INSTALLED NEW INTERCOSTAL TOP ANGLE BS 38-400 LBL 14 WL 208 LOT # 1534988-1 CUSTOMER RO NO: 930122-SWA. IAW SRM 51-40-02 AND DWG 141A5400 REV:A;[11] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 10.;[12] APON FURTHER INVESTIGATION PART HAS NO ALLOWABLE DAMAGE PER SRM 51-10-02-0G-0 STEP 9. AND WILL REQUIRE REPLACEMENT. REMOVED & INSTALLED NEW INTERCOSTAL TOP ANGLE BS 38-400 LBL 14 WL 208 LOT # 1534988-1 CUSTOMER RO NO: 930122-SWA. IAW SRM 51-40-02 AND DWG 141A5400 REV:A
